# SDR SWAA2022092744368

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS312 TO BS328 AND LBL46 FWD GALLEY AND LAV 2022-441305 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS312 TO BS328 AND LBL46 FWD GALLEY AND LAV AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 26; REV -. ?SEE INDIVIDUAL SING-OFF BELOW?.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS312 TO BS328 AND LBL46 FWD GALLEY AND LAV AND LAV IAW B737-700 SRM 51-40-02 ; 51-10-02 AND DWG 141A5400; SHEET 26; REV -. ?SEE INDIVIDUAL SING-OFF BELOW?.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE BETWEEN BS312 TO BS328 AND LBL46 FWD GALLEY AND LAV AND LAV IAW B737-700 SRM 51-40-02 ; 51-10-02 AND DWG 141A5400; SHEET 26; REV -. ?SEE INDIVIDUAL SING-OFF BELOW?  CERTIFIED AS RII
